# SDR SRAA961209

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs  36
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND INSPECTION, FOUND RIGHT WING LEADING EDGE HAS A 5 INCH CRACK IN LOWER SURFACE AT O/B WING STATION 36.  REPAIRED LEADING EDGE PER SRM FIG 51-140-12.
